# SDR HALA2010042000177

- Difficulty date: April 20, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 91,485 hours, 17,372 cycles
- Engine: Pwa PW4062
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Circuit Card
- Part number: 285T0458203
- Part serial: D2022
- Condition: Malfunctioned
- Location: Rt Eng Speed
- Part time: 1,782 hours, 300 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - R ENG EEC MODE DISPLAYED. ALTN MODE ON R EEC CONT SWITCH. BIT PIMU. REPLACED RT ENGINE SPEED CARD IAW AMM 77-12-01. EICAS MESSAGE CLEARED.  IDLE RUN OK.  NO FAULTS NOTED. CLEARED PIMU.
